ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/w9450-6663-7209-q

System of Inhomogeneous Integral Equations of Convolution Type with Power Nonlinearity

Askhabov, S. N.
Vladikavkaz Mathematical Journal 2022. Vol. 24. Issue 1.
Abstract:
We consider a system of inhomogeneous integral equations of convolution type with power nonlinearity arising in the description of the processes of fluid infiltration from a cylindrical reservoir into an isotropic homogeneous porous medium, propagation of shock waves in pipes filled with gas, cooling of bodies under radiation, following the Stefan-Boltzmann law, etc. Keeping in mind the indicated and other applications, nonnegative solutions of this system, continuous on the positive semiaxis, are of interest. Two-sided a priori estimates for the solution of the system are obtained, on the basis of which a complete metric space is constructed, and the unique solvability of this system in this space is proved by the method of weight metrics (an analogue of A. Belitsky's method). It is shown that the solution can be found by successive approximations of the Picard type; an estimate of the rate of their convergence is obtained. It is established that this solution is unique in the entire class of continuous positive functions. In the case of the corresponding homogeneous systems of integral equations of convolution type with power nonlinearity, the question of the existence of nontrivial solutions is also studied.
Keywords: system of integral equations, power nonlinearity, convolution, a priori estimates, successive approximation, weight metrics method
Language: Russian Download the full text  
For citation: Askhabov, S. N. System of Inhomogeneous Integral Equations of Convolution Type with Power Nonlinearity, Vladikavkaz Math. J., 2022, vol. 24, no. 1, pp. 5-14 (in Russian). DOI 10.46698/w9450-6663-7209-q
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023